# SDR DALA2018121407194

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0863255) DURING INSPECTION FOUND CRACK ON FRAME AT STATION 440 BTW STRINGERS 8RH AND 9RH AT PAX CABIN. FRAME AT STATION 440 BTW STRINGERS 8RH AND 9RH AT PAX CABIN WAS REPAIRED PER ERA 573358-14AD REV ORIGINAL.
